# SDR CA000414001

- Difficulty date: April 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 791A000005
- Condition: Unapproved Part
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING ROUTINE MAINTENANCE AND CERTIFICATION OF TWO FLAP ACTUATORS AT THE REQUEST OF A CLIENT, THE AMO DISCOVERED THAT THE PARTS SUPPLIED FOR REPAIR HAD BEEN INVOLVED IN AN AIRCRAFT ACCIDENT. THIS DISCOVERY WAS DISCOVERED AFTER THE PARTS HAD BEEN CERTIFIED AND RETURNED. THE AMO NOTIFIED THE CLIENT THAT THE PARTS HAD NOT BEEN OVERHAULED AND WITHDREW THEIR CERTIFICATION. THE AMO HAS REVISED THEIR POLICY TO INSURE NO PARTS ARE RECEIVED FORROUTINE MAINTENANCE AND CERTIFICATION WHICH HAVE BEEN INVOLVED IN AN ACCIDENT AND ARE NOT IDENTIFIED AS SUCH.
